About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 308595, 8 pages
http://dx.doi.org/10.5402/2012/308595
Research Article

Bipancyclic Properties of Faulty Hypercubes

Department of Computer Science and Information Engineering, Da-Yeh University, Changhua 51591, Taiwan

Received 24 July 2012; Accepted 5 September 2012

Academic Editors: L. Ji, U. Vaccaro, W. Wallis, and X. Yong

Copyright © 2012 Chun-Nan Hung and Min-Kun Hsiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Nan Hung and Min-Kun Hsiao, “Bipancyclic Properties of Faulty Hypercubes,” ISRN Discrete Mathematics, vol. 2012, Article ID 308595, 8 pages, 2012. doi:10.5402/2012/308595